Rosie asked in Science & MathematicsMedicine · 7 months ago

What happens if i quit taking Clonazepam cold turkey?

4 Answers

Relevance
  • 7 months ago

    You fit.

    Depending on dose and amount of time you have been on them you could have fits , seizures.

    The withdrawal symptoms will be awful, you'll be cold, weak, irritable, unable to eat or sleep,...You wouldn't last a day without reaching for the pills to take it all away and make you feel normal again!

    You need to reduce the dose slowly, very slowly, it's takes months!

  • Anonymous
    7 months ago

    Gobble gobble gobble gobble gobble gobble. Can you please repeat that lol.

  • 7 months ago

    Sure, whenever you are taking an anti-seizure medication, there is an increased likelihood of seizures when stopping cold turkey.

    That is how hospitals induce seizures to determine what part(s) of the brain are impacted by the seizure.

  • Anonymous
    7 months ago

    Withdrawal.

    Headaches

    Stomach pain

    Nausea

    Tremors

    Sweating

    Hallucinations

    Dizziness

    Fatigue

    Confusion

    Anxiety

    Depression

    Seizures

    Thoughts of suicide

    Please speak to your doctor before stopping any medication.

Still have questions? Get your answers by asking now.